On the Sturm comparison and convexity theorem for difference and q-difference equations

Gishe, Jemal and Toókos, Ferenc: On the Sturm comparison and convexity theorem for difference and q-difference equations. Acta scientiarum mathematicarum, (78) 3-4. pp. 529-540. (2012)

[img] Cikk, tanulmány, mű
math_078_numb_003_004_529-540.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2012
Volume: 78
Number: 3-4
Page Range: pp. 529-540
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 539-540.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:09
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/16447

Actions (login required)

View Item View Item